# SDR SWAA2024020844319

- Difficulty date: January 24, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 63,525 hours, 42,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS COVER ATTACH SCREW BROKEN CABIN SIDEWALL JUST FWD OF R/H OVER WING EXIT DOOR CUTOUT.<[01] REMOVED AND REPLACED R/H EXIT SIGN JUST FWD OF OVERWING EXIT DOOR COUT OUT IAW AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION #1;[03] COMPLETED STEP 1.;[04] VERIFIED CORRECTIVE ACTION ITEMS 1;2 AND 3.;[05] REMOVED AND REPLACED R/H EXIT SIGN JUST FWD OF OVERWING EXIT DOOR CUT OUT IAW AMM 33-51-01-960-801. OP'S CHECK GOOD.;[06] VERIFIED CORRECTIVE ACTION ITEM 5; MEASUREMENTS TABLE OK; CARD COMPLETE.
